Volumes

 

Banach J. Math. Anal.

Volume 4, Number 1, 2010

Proceedings of the Conference Analysis, Inequalities and Homogenization Theory, Luleň, 2009, Sweden; in honor of Professor Lars-Erik Persson

Guest Editors: Dag Lukkassen; Lech Maligranda; Annette Meidell; Peter Wall

 

1

Note on extreme points in Marcinkiewicz function spaces

A. Kaminska; A.M. Parrish

 

 

pp. 1-12

Abstract  | Full Text

MR2580913

Zbl 1197.46010

 

2

A generalized Beckenbach-Dresher inequality and related results

S. Varosanec

 

 

pp. 13-20

Abstract  | Full Text

MR2580914

Zbl 1202.26040

 

3

Matrix order in Bohr inequality for operators

M. Fujii; H. Zuo

 

 

pp. 21-27

Abstract  | Full Text

MR2593904

Zbl 1186.47012

 

4

On boundedness of a certain class of Hardy-Steklov type operators in Lebesgue spaces

V.D. Stepanov; E.P. Ushakova

 

 

pp. 28-52

Abstract  | Full Text

MR2593905

Zbl 1193.26013

 

5

Existence, uniqueness and statistical theory of turbulent solutions of the stochastic Navier-Stokes equation, in three dimensions-an overview

B. Birnir

 

pp. 53-86

Abstract  | Full Text

MR2593906

Zbl 1206.35266

6

On a reverse of Ando-Hiai inequality

Y. Seo

 

 

pp. 87-91

Abstract  | Full Text

MR2593907

Zbl 1186.47014

 

7

Almost everywhere convergence of the spherical partial Fourier integrals for radial functions

M. J. Carro

 

 

pp. 92-99

Abstract  | Full Text

MR2593908

Zbl 1200.26022

8

G-convergence and homogenization of monotone damped hyperbolic equations

G. Nguetseng; H. Nnang; N. Svanstedt

 

 

pp. 100-115

Abstract  | Full Text

MR2593909

Zbl 1192.35016

 

9

Weighted inequalities and spectral problems

A. Kufner

 

 

pp. 116-121

Abstract  | Full Text

MR2628810

Zbl 1196.26021

 

10

On a new class of refined discrete Hardy-type inequalities

A. Cizmesija; K. Krulic; J.E. Pecaric

 

 

pp. 122-145

Abstract  | Full Text

MR2628811

Zbl 1195.26039

 

11

On Edmund-Triebel spaces

L. Nikolova; T. Zachariades

 

 

pp. 146-158

Abstract  | Full Text

MR2628812

Zbl 1198.46019

 

12

Improvement of Jensen-Steffensen's inequality for superquadratic functions

S. Abramovich; S. Ivelic; J.E. Pecaric

 

 

pp. 159-169

Abstract  | Full Text

MR2628813

Zbl 1195.26037

 

13

Generalizations of Ostrowski inequality via biparametric Euler harmonic identities for measures

A.Civljak; Lj. Dedic

 

 

pp. 170-184

Abstract  | Full Text

MR2628814

Zbl 1194.26025

 

14

Lars-Erik Persson-the man and his work

L. Maligranda

 

 

pp.185-201

Abstract  | Full Text

MR2628815

Zbl 1185.01046

 

15

An interview with Lars-Erik Persson

L. Maligranda; M.S. Moslehian

 

 

pp. 202-214

Abstract  | Full Text

MR2628816

Zbl 1185.01045